Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Burning sensation in hands, toes and face. Burning urination. Prescribed Flavospas. No fever

Hi Doctor For the last three /4 weeks I have symptoms like Burniing sensations Specially in the evenings in Both hands, Toes and Face. Together with I have burning sensations while passing urine In my genital. My Doctor has prescribed Flavospas,,Urofit,,Neksium, without much relef. The Urine has been tested and the result doesnot indicate any infection.I have no fever . My BP is 140/70 and my age is 89 I have no difficulties in passing Urine and Noe retention
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
If your urine examination shows no pus cells, urinary infection is unlikely. Most likely cause could be prostatic enlargement considering your age factor. Prostatic enlargement can present as voiding difficulties as well as irritative symptoms and dysuria(pain while passing urine). Burning sensation in hands, toes and face coild be because of diabetes, some vitamin deficiencies like Vit B12. Please consult your urologist.
Answered: Sun, 29 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor